# SDR AALA201605189002

- Difficulty date: May 17, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 4,563 hours, 1,774 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFTER ARMING DOORS, CABIN, CIDS MSG CHECK 4L PRESS.  SERVICED THE 4L DOOR ASSIST BOTTLE IAW AMM 52-10-00.  CIDS MSG CLEARED.
